Asymptotic Quasinormal Modes of the Garfinkle--Horowitz--Strominger Dilaton Black Hole
-
Abstract
Using the monodromy technique proposed by Motl and Neitzke (Adv. Theor. Math. Phys. 7(2003)307), we investigate the analytic forms of the asymptotic quasinormal frequencies for the massless scalar perturbation in the Garfinkle--Horowitz--Strominger dilaton spacetime. We find that the real parts of the quasinormal frequencies are TH ln 3. This agrees with that of the quasinormal modes in the Schwarzschild spacetime. Our result implies that Hod’s conjecture about ln 3 is still valid for the black hole spacetime in the string theory.
Article Text
-
-
-
About This Article
Cite this article:
CHEN Song-Bai, JING Ji-Liang. Asymptotic Quasinormal Modes of the Garfinkle--Horowitz--Strominger Dilaton Black Hole[J]. Chin. Phys. Lett., 2004, 21(11): 2109-2112.
CHEN Song-Bai, JING Ji-Liang. Asymptotic Quasinormal Modes of the Garfinkle--Horowitz--Strominger Dilaton Black Hole[J]. Chin. Phys. Lett., 2004, 21(11): 2109-2112.
|
CHEN Song-Bai, JING Ji-Liang. Asymptotic Quasinormal Modes of the Garfinkle--Horowitz--Strominger Dilaton Black Hole[J]. Chin. Phys. Lett., 2004, 21(11): 2109-2112.
CHEN Song-Bai, JING Ji-Liang. Asymptotic Quasinormal Modes of the Garfinkle--Horowitz--Strominger Dilaton Black Hole[J]. Chin. Phys. Lett., 2004, 21(11): 2109-2112.
|